# SDR SIMA2020040617004

- Difficulty date: February 17, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH LATERAL WING-TO-FUSELAGE 194BR ACCESS PANEL EXTERNAL EMERGENCY LIGHT WILL NOT ILLUMINATE.-C/A-COMPLETE:REPLACED SPLICE 8930, OVERWING EMERGENCY LIGHT TEST GOOD IAW AMM 33-50-00
